# SDR MWEA080084

- Difficulty date: June 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 67,331 hours, 22,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 392-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS EXTERIOR SKIN DAMAGE AND POSSIBLE FRAME AND LONGERON AT STATION 392-453, 3 INCHES ABOVE LONGERON 26L.  FABRICATED AND INSTALLED DOUBLER.  (S)
